question-icon

What causes excessive nose bleeding after smoking Methamphetamine?

default
Posted on Mon, 14 Nov 2016
Question: Hello I smoked a small amount of crystal meth after septoplasty and sinus surgery what can happen . I'm
In a morphine based pain reliever liquid . I am going to get Percocet for pain later and I have a throbbing migrane they will treat possibly with something specific .i have a bleeding nose all night from the septoplasty an have just smoked some about an hour ago . My heart rate just increased from smoking that's all
doctor
Answered by Dr. Ashok Kumar (38 minutes later)
Brief Answer:
Increased bleeding is common with meth use

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

Crystal meth substantially increases blood pressure and pulse rate leading to uncontrolled bleeding from the exposed areas.

In my view the overnight bleeding from the nose was most likely effect of crystal meth.

In addition migraine is precipitated by crystal meth so it is also possible that crystal meth aggravated problem for you.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar (7 hours later)
I don't think I read my question properly . I
Smoked the crystal well after the surgery and the bleeding and migrane were already in effect and happening to me . So what's your answer now with this new info
doctor
Answered by Dr. Ashok Kumar (8 hours later)
Brief Answer:
They will stay for longer time

Detailed Answer:
Hello,
Thanks for reverting back to me.

I may have interpreted information in different way leading to different information although the bleeding, blood pressure and pulse rate are universal effects with crystal meth.

In case bleeding and migraine were there at the time of smoking crystal meth they will stay for longer time. Suppose a person with sinus surgery bleeds for half an hour and if takes crystal meth it will be prolonged to may be one hour out two hour. Regarding migraine it may not respond to usual medications when you have crystal meth in the system.

I hope this assists you further
If you have more questions feel free to write back to me.
If not, you may close the discussion and if possible you may rate the answer for my future clients.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards.
Thanks and regards
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3218 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes excessive nose bleeding after smoking Methamphetamine?

Brief Answer: Increased bleeding is common with meth use Detailed Answer: Hello, Thanks for using Healthcaremagic. Crystal meth substantially increases blood pressure and pulse rate leading to uncontrolled bleeding from the exposed areas. In my view the overnight bleeding from the nose was most likely effect of crystal meth. In addition migraine is precipitated by crystal meth so it is also possible that crystal meth aggravated problem for you. I hope this helps you. If you have more questions feel free to write back to me. Thanks and regards.